Repositorio de producción científica de la Universidad de Sevilla

Dualité et comparaison sur les complexes de de Rham logarithmiques par rapport aux diviseurs libres

Opened Access Dualité et comparaison sur les complexes de de Rham logarithmiques par rapport aux diviseurs libres

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Calderón Moreno, Francisco Javier
Narváez Macarro, Luis
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2005
Publicado en: Annales de l'Institut Fourier, 55 (1), 47-75.
Tipo de documento: Artículo
Resumen: Let X be a complex analytic manifold and D \subset X a free divisor. Integrable logarithmic connections along D can be seen as locally free {\cal O}_X-modules endowed with a (left) module structure over the ring of logarithmic differential operators {\cal D}_X(\log D). In this paper we study two related results: the relationship between the duals of any integrable logarithmic connection over the base rings {\cal D}_X and {\cal D}_X(\log D), and a differential criterion for the logarithmic comparison theorem. We also generalize a formula of Esnault-Viehweg in the normal crossing case for the Verdier dual of a logarithmic de Rham complex.
Cita: Calderón Moreno, F.J. y Narváez Macarro, L. (2005). Dualité et comparaison sur les complexes de de Rham logarithmiques par rapport aux diviseurs libres. Annales de l'Institut Fourier, 55 (1), 47-75.
Tamaño: 616.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/43078

DOI: 10.5802/aif.2089

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones